# SDR ASOA2014032810210

- Difficulty date: March 25, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 27,725 hours, 25,383 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN AFTMOST CEILING EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP IAW AMM 33-51-16.  OPS CHECKED GOOD.
